| Catalog Number |
SPD2-US-070-320 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/19/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A spider fx was placed prior to atherectomy.After the atherectomy was complete the retrieval catheter was inserted over the filter wire and filter tip was captured within the catheter.As the catheter and wire were being pulled up, the retrieval catheter snapped off the wire and was left inside the patient.A 5mm snare was deployed over the filter wire and successfully captured the portion of the catheter left in the patient.The catheter would not pass through the sheath so the procedure ended early.
Additional Manufacturer Narrative
Mw5158693 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.